Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

wind, bloating and nausea - 2 lots of antibiotics

(2 Posts)
lifeistooshorttodrinkcheapwine Mon 29-Oct-12 19:03:15

Hi i've only just made the connection today between my symptoms of nausea wind, bloating, diarrhoea/constipation, abdominal pain and the fact that i had two lots of antibiotics in June for a breast abscess. i thought i had a funny virus making me like this but i remembered how i've been affected by antibio's in the past. i get ibs but this is worse and long running.

I've ordered acidopholus pills online and am going to cut out wheat and sugar.

Has anyone got any advice to help me clear this horrible thing up??

rhondajean Mon 29-Oct-12 21:44:56

Probiotic drinks really helped the last time I had to take heavy duty antibiotics?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now